# SDR DALA1149240935

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 59,646 hours, 45,594 cycles
- Engine time: 20,707 hours, 36,844 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND RED EMERGENCY LIGHT ON FORWARD GALLEY WALL INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT SEAT 1D PER WSPM CHAPTER 20.  OPERATION OF LIGHTS CHECKS OK.
